# SDR EE4Y2025040822150

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,668 hours, 26,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING BOX TOP SKIN TRAILING EDGE OVERHANG AREA LOWER SURFACE EXISTING BLEND OUT WITH CORROSION AT RIB 14+400MM. PERFORMED BLEND OUT REPAIR ON LH WING TOP SKIN PANEL 2 LOWER SURFACE AT RIB 14+400MM (AREA 7) IAW COOPESA EO N° COO-EO-2025-21701-R02 DATED 03/21/2025. APPROVED, DOCUMENTED AND SUMITTED ON REPAIR AND DESIGN APPROVAL FORM RDAF REF AND ISSUE 80111252/073/2025#A DATED 04/02/2025. APPROVED BY ALLEGIANT UNDER ERO N°A32X-STR-57ERO-0012 RE00 DATED 04/02/2025. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q008 5-61.
